# SDR DALA2023071705782

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 57,754 hours, 40,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE LOCATED BETWEEN STATION 487 AND STRINGER 28L. (LABELED #1) REPAIRED SKIN DAMAGE LOCATED BETWEEN STATION 487 AND STRINGER 28L PER B717 SRM 53-03-01-2R PROCEDURE 1. CLASS II REPAIR ZONE 1. EXTERNAL LFEC OR EXTERNAL ULTRASONIC INITIAL INSPECTION AT 28,000 CYCLES AND REPETITIVE INSPECTION AT 15,000 CYCLES REFERENCE B717 SRM 53-03-01 PAGE 12 202. (LP #2869857)
